# SDR USAA2013061400022

- Difficulty date: June 12, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 61,993 hours, 24,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 21007
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C4 CHECK. L2 DOOR EMERGENCY LIGHTS TEST SWITCH INOP. T/S AND FOUND L2 DOOR TEST SWITCH S10293 DEFECT. R & R L2 DOOR SWITCH S10293 & PERFORMED OPS CHECK FOUND NORMAL SWPM 20-84-14, AMM 33-51-00 & WDM 33-51-13.
